In these past 6 weeks, he began experiencing some side effects that he didn't have before. He's battling nausea a good part of the day, along with fatigue and dizziness, and his liver is visibly swollen. A week ago he reduced his dosage by half, which has helped somewhat, but he nevertheless feels that he'll have to stop taking it altogether. He has an appointment with his doctor ten days from now, but I was wondering if anyone has had a similar experience, and if so, at what point can one stop taking it after having diminished the dosage for a time... Thank you all very much in advance for sharing your thoughts with me.
12 Jan 2011
Hi, I have been taking trazodone 100mg for 3 years. I was not aware that you got side effects coming off this med. I was told that coming off trazodone was easy. Not an addicting med at all. I was told if I wanted to cut down just to cut 1/4 off the pill for a week and so on. Regarding the nausea my son gets nauseated often and uses ginger candy from the health food store. All you need is a nibble. Good luck and take care!
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
been sick for almost 3 whole days on gilenya for a little less than 3 months.severe headache nausea and vomiting weakness fatigue.should i call my ...
1 answer • 31 Jul 2011
side effects: co-ordination problems, no balance, coughing, severe depression, diarrhoea, nausea, fatigue
1 answer • 7 Apr 2012
My dad ,63 years old, started taking dilatrol (carvedilol) 6.25 mg and Aldactone a week ago for hypertension. since then he suffers nausea, vomiting ...
1 answer • 9 Jul 2013
... palpitations, fatigue, dizziness, nausea shortness of breath, eddginess and just feeling terrible. I went from a hole tablet to half, but it ...
0 answers • 22 Jun 2014
immediately noticed the short of breath side effect. I felt great for about a week despite randomly being short of breath but now am noticing fatigue ...
0 answers • 6 Nov 2014